MathSciNet Relay Station
MathSciNet bibliographic data
MR1114516 57R57 (14J15 53C07 57N10 57R20)
Kotschick, D. ${\rm SO}(3)$-invariants for $4$-manifolds with $b^+_2=1$. Proc. London Math. Soc. (3) 63 (1991), no. 2, 426–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement